Show simple item record

dc.contributor.authorZhou, Qiyuan ( )
dc.contributor.authorXiao, Bing ( )
dc.contributor.authorYu, Yuehua ( )
dc.date.accessioned2021-07-14T19:12:55Z
dc.date.available2021-07-14T19:12:55Z
dc.date.issued2006-02-07
dc.identifier.citationZhou, Q., Xiao, B., & Yu, Y. (2006). Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays. Electronic Journal of Differential Equations, 2006(19), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13892
dc.description.abstractIn this paper, we consider shunting inhibitory cellular neural networks (SICNNs) with continuously distributed delays. Sufficient conditions for the existence and local exponential stability of almost periodic solutions are established using a fixed point theorem, Lyapunov functional method, and differential inequality techniques. We illustrate our results with an example for which our conditions are satisfied, but not the conditions in [4,6,8].en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectShunting inhibitory cellular neural networksen_US
dc.subjectAlmost periodic solutionen_US
dc.subjectExponential stabilityen_US
dc.subjectContinuously distributed delaysen_US
dc.titleExistence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delaysen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record